# SDR IPXA2015090293049

- Difficulty date: August 13, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  L3 DOOR FRAME LOWER FORWARD LIGHTNING HOLE CRACKED BS 1250 - 1256.   REPAIRED IAW SRM 53-40-15, REPAIR 3, FIGURE 201
